# SDR MALA040688

- Difficulty date: September 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 16,364 hours, 18,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 1458
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY INSPECTION IN MSP, BATTERY SUPPLY P/N 3301-501, S/N 1458 REMOVED FOR  FOR SCHEDULED CAPACITY CHECK, CAPACITY CHECK FAILED.  MAINTENANCE REPLACED BATTERY ASSEMBLY 3301-31 & UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 09/29/04.
